# SDR P5CA2017011700027

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,012 hours, 19,922 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FIRST OFFICER NOTED OIL LEAKING FROM LEFT ENGINE.  PERFORMED INSPECTION OF EXTERNAL & INTERNAL ON LEFT ENGINE,  NO OIL LEAK EVIDENCE FOUND AMM 79-00-00/601.  ACFT OK TO SERVICE.
